# SDR DALA2022091306076

- Difficulty date: September 11, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 81,229 hours, 10,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 AFTER TAKEOFF GEAR RETRACTED. EXIT SIGNS ABOVE CABIN DOORS AND IN CREW REST MODULE REMAINED ILLUMINATED AND NO SMOKING LIGHT EXTINGUISHED WHEN IN AUTO POSITION. CORRECTIVE ACTION: PERFORMED TEST. NO TROUBLE FOUND. PERFORMED POWER UP TEST ON CIDS PER A330 AMM 23-73. TEST OK. PER PRECAUTION RESET CIDS PER A330 AMM 23-73. (9071026)
